# SDR ABXA010112

- Difficulty date: March 28, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- Aircraft time: 51,479 hours, 49,212 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142837
- Condition: Bulged
- Location: Fuselage
- Part time: 51,479 hours, 49,212 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS NOTED TO BE BULGING AT STATION 1072.  MAINTENANCE INSPECTED AND REPAIRED THE AREA IAW DC9 SRM 53-01 FIG 4.
